# SDR SWIA200413185

- Difficulty date: April 13, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,044 hours, 19,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, MAIN FUSELAGE ATTACH CLIP CRACKED FS 280.00 RBL 9 OUTBOARD.  REPLACED CLIP IAW CRJ REO 601R-53-11-171 REV. NC AND RII53-401.
